# SDR UPS204428

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, THAT RIGHT MAIN GEAR DOOR LIGHT CAME ON WHEN GEAR HANDLE WAS PLACED IN OFF.  LANDING GEAR RECYCLED WITH NO EFFECT.  MAINTENANCE REPLACED THE RIGHT MAIN DOOR ACTUATOR.
